| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced visual distortion like glare and halos.The clinical reason for explant was due to the patient was not tolerating lens.The iol was exchanged for another lens model 4 months following the initial implant procedure.Additional information has been requested.
Event or Problem Description
Additional information was received stating the patient was not hospitalized for the event and there was no patient harm.The symptoms were resolved.
Additional Manufacturer Narrative
The file indicated the use of a qualified cartridge and handpiece.The file also indicates the use of a non-qualified viscoelastic.The product investigation could not identify a root cause.Patient not tolerating lens well was the clinical reason given for the explant.The manufacturer internal reference number is: (b)(4).